Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Menstrual period irregular. Had a sticky black discharge. Had few cysts and crohns disease. What is wrong now?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
i am 24 years old and i have a son of 2 1/2 years i have always had a prolblem with my menstraul periods i have now not had a period since january this year i had something last month but all i had was thick black sticky discharge come out for 8 days no blood no nothing so not even a period, i have had a few cysts but they have gone away naturally i have even had a laparoscopy done only to find nothing was wrong only i had little bit of large filopian tubes but nothing to sya why i am having problems, when i did have my periods i always had clots present in the blood and quite a few and not just small ones some of them were the size of a 20 cents peice, what could it be , i am also a sufferer of crohns disease could this be the reason why? please help thank you kiri hu
Posted Tue, 22 May 2012 in Pregnancy
Answered by Dr. Shainaz Arif Kaware 4 hours later

Thanks for your query.

I would be able to understand your problem and answer your query better, if you can provide me with these details:
1-When was the laparoscopy, ultrasound and other tests done? Was it after January?
2-Were your period regular in the past? If not, since when are you been having irregular periods?
3-When did you have cyst before January or after?
4-Since how long have you been having pain in right ovary?
5-Are you on any medication for Crohn's?
6-Do you have blood in stools?

Kindly write back with the details.

Awaiting your reply.

Take care and Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor